Doctor insights on:
After over a year of taking Ritalin (methylphenidate) 20 mg prn w/no side effects, it begins causing nausea, what could cause this?
On ritalin (methylphenidate) 6 months just started getting mild daily nausea. Would switching to Adderall help?
Would look for a: Different cause nausea first. It would be unusual for the nausea to start this late in treatment. The G.I. Side effects usually start at the very beginning of treatment and last briefly and then go away. I wouldn't expectit to start six months in. Please meet with your family doctor and look for another cause. I don't think that switching medications would be a good idea necessarily at this time. Best wishes. ...Read more
40mg Ritalin in morning.Had migraine so 2advils & 2 paracetamols.Then 8mgzofran for nausea.A few hrs later again 8mg Zofran (ondansetron). Feel very sick. Overdose?
Describe sick.: Is migraine your diagnosis or professional's.? You were sick before you took all meds except Ritalin (methylphenidate). Did your headache get worse or your nausea? Your resistance to pain relief can suggest tolerance. Unless other meds or substances are involved you are at higher risk for drug-drug interactions than OD. If your symptoms persist or worsen consider a visit to your ER or urgent care. ...Read more
POSSIBLE .......,: If taken in empty stomach, sometimes. The recommendation though is to take in empty stomach, because food can delay absorption. Try with breakfast, if doesn't help, talk to your doc. ...Read more
Or methylphenidate: Is a stimulant drug used in the treatment of attention deficit disorder (with/without hyperactivity). In add pts, it has the effect of calming down their revving engine so they can concentrate more effectively, complete tasks, not be in constant motion. It's a controlled substance which requires a special prescription in many states. ...Read moreSee 2 more doctor answers
It's a stimulant: Ritalin is the trade name for methylphenidate Hcl, a mild central nervous stimulant medication. It's used to treat attention deficit disorder (ADD) or excessive sleepiness (narcolepsy). Narcotics are pain medications such as morphine, Demerol, (meperidine hydrochloride) Oxycontin, Vicodin, Dilaudid, Percocet, etc. There is no relation between Ritalin and meds in the narcotic group. ...Read moreSee 2 more doctor answers